# SDR CALA2025113011597

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 47,221 hours, 17,126 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Fod
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L2 WINDOW DOES NOT PRESSURIZE. EXTREME CONTINUOUS HIGH PITCH RESULTING DEBRIEF CREW. AFTER TAKE OFF FELT A RUSH OF SIR COMING FROM L2 WINDOW AND SOME DEBRI. THE AIRFLOW STOPPED THEN THE HIGH PITCH NOISE STARTED AROUND 10K FEET.  INSPECTED SLIDING WINDOW SEAL NO DAMAGED NOTED. FOUND OIL SEALNT PIECES ON WINDOW TRACK. PRESURIZED AIRCRAFT. AT AROUND .5PSI NOTICABLE AIR LEAK AT FWD END OF WINDOW. INSPECTED AREA FOUND DRAIL TUBE CAUGHT UNDER WINDOW. SECURED DRAIN TUBE AND PRESURIZED AGAIN TO 3.5PSI. NO LEAK OR NOISE NOTED. REF AMM 05-51-91/201 INSPECTED AREA FOUND DRAIN TUBE CAUGHT UNDER WINDOW. SECURED DRAIN TUBE AND PRESURIZED AGAIN TO 3.5PSI. NO LEAK OR NOISE NOTED. REF AMM 05-51-91/201
